MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE; RS EXPANDED GLENOSPHERE 42MM, +4MM OFFSET

EXACTECH, INC. EQUINOXE; RS EXPANDED GLENOSPHERE 42MM, +4MM OFFSET
Catalog Number 320-02-42
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Information (3190)
Date of Event 01/22/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending evaluation.Concomitant device(s): 320-15-05, 4518795 - eq rev locking screw, 320-10-10, 2588450 - equinoxe reverse tray adapter plate tray +10, 320-20-00, 4867389 - eq reverse torque defining screw kit, 320-42-10, 4531704 - equinoxe reverse 42mm humeral const liner +0.
 
Event or Problem Description
The reason for the revision was not reported.Previous revision found for patient after receiving devices back from rep.Unable to obtain further details regarding this case.
 
Event or Problem Description
As reported, approximately 1.5 years postop the initial implant, this 66 y/o male patient was revised in (b)(6) 2019.Reason for revision was not reported.Event discovered in a recent complaint.Devices are not returning.No other information is patient conditions.
 
Additional Manufacturer Narrative
Section h10: (h3) upon review, there is no allegation against the device as the reason for revision was not reported.The most likely cause of the reported event is patient conditions.Section h11: the following sections have corrected information: (b5) describe event or problem: as reported, approximately 1.5 years postop the initial implant, this 66 y/o male patient was revised in (b)(6) 2019.Reason for revision was not reported.Event discovered in a recent complaint.Devices are not returning.No other information is patient conditions.

Brand Name
EQUINOXE
Common Device Name
RS EXPANDED GLENOSPHERE 42MM, +4MM OFFSET
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
MDR Report Key9340392
Report Number1038671-2019-00572
Device Sequence Number14005341
Product Code KWT
UDI-Device Identifier10885862186768
UDI-Public10885862186768
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K110708
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number320-02-42
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/08/2019
Initial Date Received by Manufacturer 11/08/2019
Supplement Date Received by Manufacturer08/20/2020
Initial Report FDA Received Date11/19/2019
Supplement Report FDA Received Date08/26/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age64 YR
Patient Weight57